Nonuniqueness of semidirect decompositions for semidirect products with directly decomposable factors and applications for dihedral groups
Algebra and discrete mathematics, Tome 23 (2017) no. 2, pp. 204-215
Cet article a éte moissonné depuis la source Math-Net.Ru
Nonuniqueness of semidirect decompositions of groups is an insufficiently studied question in contrast to direct decompositions. We obtain some results about semidirect decompositions for semidirect products with factors which are nontrivial direct products. We deal with a special case of semidirect product when the twisting homomorphism acts diagonally on a direct product, as well as with the case when the extending group is a direct product. We give applications of these results in the case of generalized dihedral groups and classic dihedral groups $D_{2n}$. For $D_{2n}$ we give a complete description of semidirect decompositions and values of minimal permutation degrees.
Keywords:
semidirect product, direct product, generalized dihedral group.
Mots-clés : diagonal action
Mots-clés : diagonal action
@article{ADM_2017_23_2_a2,
author = {Peteris Daugulis},
title = {Nonuniqueness of semidirect decompositions for~semidirect products with directly decomposable factors and applications for dihedral groups},
journal = {Algebra and discrete mathematics},
pages = {204--215},
year = {2017},
volume = {23},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ADM_2017_23_2_a2/}
}
TY - JOUR AU - Peteris Daugulis TI - Nonuniqueness of semidirect decompositions for semidirect products with directly decomposable factors and applications for dihedral groups JO - Algebra and discrete mathematics PY - 2017 SP - 204 EP - 215 VL - 23 IS - 2 UR - http://geodesic.mathdoc.fr/item/ADM_2017_23_2_a2/ LA - en ID - ADM_2017_23_2_a2 ER -
%0 Journal Article %A Peteris Daugulis %T Nonuniqueness of semidirect decompositions for semidirect products with directly decomposable factors and applications for dihedral groups %J Algebra and discrete mathematics %D 2017 %P 204-215 %V 23 %N 2 %U http://geodesic.mathdoc.fr/item/ADM_2017_23_2_a2/ %G en %F ADM_2017_23_2_a2
Peteris Daugulis. Nonuniqueness of semidirect decompositions for semidirect products with directly decomposable factors and applications for dihedral groups. Algebra and discrete mathematics, Tome 23 (2017) no. 2, pp. 204-215. http://geodesic.mathdoc.fr/item/ADM_2017_23_2_a2/
[1] Bosma W., Cannon J., Playoust C., “The Magma algebra system. I. The user language”, J. Symbolic Comput., 24 (1997), 235–265 | DOI | MR | Zbl
[2] Conrad K., Dihedral groups II, 2015 http://www.math.uconn.edu/<nobr>$\sim$</nobr>kconrad/blurbs/grouptheory/dihedral2.pdf
[3] Hillar C., Rhea D., “Automorphisms of finite abelian groups”, American Mathematical Monthly, 114:10 (2007), 917–923 | DOI | MR | Zbl
[4] Karpilovsky G. I., “The least degree of a faithful representation of abelian groups”, Vestnik Khar'kov Gos. Univ., 53 (1970), 107–115 | MR
[5] Robinson D., A course in the theory of groups, Springer-Verlag, New York, 1996 | MR
[6] Rotman J., An introduction to the theory of groups, Springer-Verlag, New York, 1995 | MR | Zbl